# SDR SWIA972195

- Difficulty date: December 17, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 6,460 hours, 9,823 cycles
- Engine: Pwa PW118B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATES IN FLIGHT.  REFERRED TO QRH.  RETURNED TO LAX FOR LANDING.   REPLACED LEFT ENGINE HYDRAULIC PUMP WITH SERVICEABLE UNIT, CHECKED GOOD.  NO LEAKS.  SN OFF  MA575897   SNON:   MX521768.  ALSO REMOVED INSPECTED AND REPLACED GREEN SYSTEM HYDRAULIC PUMP FILTER, ALL FOUND GOOD.  NO LEAKS AFTER REPLACEMENT.
